# SDR DALA2016050303653

- Difficulty date: May 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 14-21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT 1292 BETWEEN FRAME 14 AND 21, TOP SURFACE, HAS 3 AREAS CORRODED,  REPLACED FWD CABIN SUPPORT, SEAT TRACK, 1292, BETWEEN FRAME 14 AND FRAME 21 IAW SRM 53-11-15.
